RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trounov, Kirill Vladimirovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7

Number of views:
This page:648
Abstract pages:1642
Full texts:557
References:219
E-mail: ,

http://www.mathnet.ru/eng/person20909
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/782537

Publications in Math-Net.Ru
2019
1. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representing systems of exponentials in projective limits of weighted subspaces of $H(D)$”, Izv. RAN. Ser. Mat., 83:2 (2019),  40–60  mathnet  elib; Izv. Math., 83:2 (2019), 232–250  isi  scopus
2. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions by series of exponents in normed subspaces of $A^\infty(D)$”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 162 (2019),  42–56  mathnet  mathscinet
2017
3. K. P. Isaev, K. V. Trounov, R. S. Yulmukhametov, “Representation of functions in locally convex subspaces of $A^\infty (D)$ by series of exponentials”, Ufimsk. Mat. Zh., 9:3 (2017),  50–62  mathnet  elib; Ufa Math. J., 9:3 (2017), 48–60  isi  scopus
2015
4. R. A. Bashmakov, A. A. Makhota, K. V. Trounov, “On absence conditions of unconditional bases of exponents”, Ufimsk. Mat. Zh., 7:2 (2015),  19–34  mathnet  elib; Ufa Math. J., 7:2 (2015), 17–32  isi  scopus
2012
5. K. P. Isaev, K. V. Trunov, “On the distribution of indicators of unconditional exponential bases in spaces with a power weight”, Ufimsk. Mat. Zh., 4:1 (2012),  63–70  mathnet
2008
6. K. V. Trounov, R. S. Yulmukhametov, “Quasi-analytic Carleman classes on bounded domains”, Algebra i Analiz, 20:2 (2008),  178–217  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 20:2 (2009), 289–317  isi
2006
7. V. V. Napalkov, K. V. Trounov, R. S. Yulmukhametov, “Boundary Uniqueness Theorems in the Carleman Classes and a Dirichlet Problem”, Tr. Mat. Inst. Steklova, 253 (2006),  127–134  mathnet  mathscinet  elib; Proc. Steklov Inst. Math., 253 (2006), 115–122  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020